# SDR AALA20060807

- Difficulty date: June 29, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHTS FROM BUSINESS CLASS TO FIRST CLASS INCLUDING LEFT AND RIGHT NUMBER ONE AND TWO EXIT DOOR SIGNS FAILED FUNCTIONAL TEST.  REPLACED BATTERIES AND CHARGERS FOR EMERGENCY LIGHTS FROM BUSINESS CLASS TO FIRST CLASS INCLUDING LEFT AND RIGHT HAND NUMBER ONE AND TWO EXIT DOOR SIGNS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
